As with all medicines, Synphase can cause side effects, especially during the first 3 months of taking it.
Not everyone will have them, but side effects can include:
- changes in appetite
- changes in sex drive
- changes in the way your body processes sugars, fats, and vitamins
- high blood pressure
- irregular vaginal bleeding
- nausea (feeling sick)
- swollen or sore breasts
- upset stomach
- weight gain
What should I do if I think I’m getting Synphase side effects?
During the first 3 months of taking Synphase, it is common to have side effects because your body is adjusting to the hormonal changes. They should become more manageable after this time or go away completely after 3 months.
If you find the side effects difficult to cope with or they do not go away, you should speak to your doctor. They may suggest that you stop taking Synphase and may prescribe you a different pill that causes less side effects. If you think you have a serious or worrying side effect, you should see your doctor immediately.
Does Synphase make your breasts grow?
Swollen or sore breasts is listed as a potential side effect of taking Synphase, but there is no evidence that Synphase causes your breasts to grow.
Does Synphase increase your risk of blood clots?
The pill is linked with an increased risk of developing a blood clot, particularly during the first year of taking it. Approximately, 25 out of 100,000 women who take the pill will have a blood clot in a year.
Does the Synphase pill help acne?
Research shows that combined oral contraceptive pills, such as Synphase, may help to reduce acne.
Can Synphase make you depressed?
Depression is a potential side effect of taking Synphase. This is because the pill causes changes in your hormonal balance, which can have an effect on your mood.
Can Synphase cause changes to your weight?
Weight gain is listed as a potential side effect of taking Synphase. However, a woman’s weight naturally fluctuates during her menstrual cycle because of factors such as water retention.
Does the Synphase pill stop periods?
When you take Synphase you will have a 7 day pill break. During this break, you will have a withdrawal bleed like your period. If you take 2 strips back to back, then you will stop the withdrawal bleed from occurring.
Can Synphase cause mood swings?
Yes, Synphase can cause changes to your mood. This is because the pill causes changes in your hormonal balance, which can have an effect on your mood.
Can Synphase give you low libido?
Yes, changes in sex drive are listed as a potential side effect of taking Synphase. This is because the hormones estrogen and progesterone affect sexual desire and arousal, and taking hormonal contraception affects your hormonal balance.
Back to top